# SDR SWIA201440083

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tube
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WIRE HARNESS UNDER TOP STEP HAS BROKEN TUBING,  REPAIRED THE TUBING IAW GREO.
